# SDR AALA2018091219017

- Difficulty date: September 10, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 33,556 hours, 12,028 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CABIN ODOR, THE AIRCRAFT WAS GROUNDED. TROUBLESHOT CABIN AIR QUALITY IAW TASK CARD 26L00021001.  SOURCE OF CABIN ODOR FOUND TO BE AIR CONDITIONING PACKS.  ACCOMPLISHED MCM 21001, 21002, AND 21004, ALL CHECKED NORMAL,  NO ODOR DETECTED.
